I experienced similarly but don't know if it is normal. It is not in the side effect list and not hear too many people talking about it. I finished 5 cycles and 3 more is coming. This happened after each infusion except the 5th one . This had not bothered me. Probably,other side effects/reaction drawn all my attention.
cycle 1 - 2 days of infusion. Purjeta/hepception on 1st, taxol on 2nd. Few minutes after Taxol, I had a so called fatal reaction, breathing and heart pumping stopped (heard BP dropped to 80/40) First time in life experienced what is chest discomfort. Was given bennydroyl, high dose steroid?? and as well, oxygen mask. Infusion resumed after 1 hour with slower rate per my oncologist instruction and lol for couple hours I lost my English ability and could only speak in my mother language.The next day , when I woke up, so dizzy, fell down and laid on the carpet. Getting better after a while. My face was bright, shiny rosy pink. never been so gorgeous but last only 2 days.
cycle 2 - mins after taxol, heart beat raised up to 17x, shortness of breath, chest discofort. However, symptoms not in side effect list. The nurses classified as 'stressed out' though I had been so relaxing. That night leg cramp but gone after 1 tylenol. Again, another 2-3 days goreous, no dizzy.
PS. Lost all my hair and found 1 big (~2 in diameter)buise at the back of my head. now, shrank to one half cm. Quite sure I did not hit my head before or during chemo
cycle 3,4- crossed fnger, no reaction. Same, 2-3 days gorgeous, no dizzy.